Alert archive / New Jersey / Areal Flood Warnings in 2024
Areal Flood Warning 89, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 6, 2024, 11:37 PM EDT for 5 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 11:37 PM EDT (03:37 UTC)
- Expired
- Aug 7, 2024, 3:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted.
181
WGUS41 KPHI 070337
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1137 PM EDT Tue Aug 6 2024
NJC019-021-023-027-035-PAC017-070745-
/O.NEW.KPHI.FA.W.0089.240807T0337Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
1137 PM EDT Tue Aug 6 2024
...FLOOD WARNING IN EFFECT UNTIL 345 AM EDT WEDNESDAY...
* WHAT...Flooding caused by excessive rainfall is occurring.
* WHERE...Portions of New Jersey, including the following counties,
Hunterdon, Mercer, Middlesex, Morris and Somerset and southeast
Pennsylvania, including the following county, Bucks.
* WHEN...Until 345 AM EDT.
* IMPACTS...Numerous roads remain closed due to flooding.
* ADDITIONAL DETAILS...
- At 1137 PM EDT, local law enforcement reported flooding in
the warned area. Flooding is already occurring. Between 2 and
3 inches of rain have fallen.
- Some locations that may experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, Edison, East
Brunswick, Bridgewater, South Brunswick, North Brunswick,
Madison, Middlesex and Princeton.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
4072 7440 4067 7446 4066 7445 4066 7443
4066 7442 4066 7440 4062 7443 4060 7446
4061 7431 4059 7429 4060 7423 4056 7426
4034 7460 4031 7487 4041 7505
$$
SFJ2 follow-up statements
139
WGUS81 KPHI 070644
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
244 AM EDT Wed Aug 7 2024
NJC019-021-023-027-035-PAC017-070745-
/O.CON.KPHI.FA.W.0089.000000T0000Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
244 AM EDT Wed Aug 7 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT EARLY THIS
MORNING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Portions of New Jersey, including the following counties,
Hunterdon, Mercer, Middlesex, Morris and Somerset and southeast
Pennsylvania, including the following county, Bucks.
* WHEN...Until 345 AM EDT.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring. Numerous roads
remain closed due to flooding. Streams continue to rise due to
excess runoff from earlier rainfall.
* ADDITIONAL DETAILS...
- At 242 AM EDT, automated river gauges reported ongoing
flooding across the warned area. Between 2 and 3 inches of
rain have fallen.
- Additional rainfall amounts up to 0.5 inches are possible in
the warned area.
- Some locations that may experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, Edison, East
Brunswick, Bridgewater, South Brunswick, North Brunswick,
Madison, Middlesex and Princeton.
- Portions of the Assunpink Creek are in flood.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
4072 7440 4067 7446 4066 7445 4066 7443
4066 7442 4066 7440 4062 7443 4060 7446
4061 7431 4059 7429 4060 7423 4056 7426
4034 7460 4031 7487 4041 7505
$$
SFJ114
WGUS81 KPHI 070736
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
336 AM EDT Wed Aug 7 2024
NJC019-021-023-027-035-PAC017-070746-
/O.EXP.KPHI.FA.W.0089.000000T0000Z-240807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Middlesex NJ-Morris NJ-Somerset NJ-Bucks
PA-
336 AM EDT Wed Aug 7 2024
...FLOOD WARNING WILL EXPIRE AT 345 AM EDT EARLY THIS MORNING...
The Flood Warning will expire at 345 AM EDT early this morning for
Northwestern Mercer, Northern Middlesex, Southeastern Morris,
Somerset, Southeastern Hunterdon and Central Bucks Counties.
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4081 7443 4076 7438 4075 7436 4072 7439
4072 7440 4067 7446 4066 7445 4066 7443
4066 7442 4066 7440 4062 7443 4060 7446
4061 7431 4059 7429 4060 7423 4056 7426
4034 7460 4031 7487 4041 7505
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 6, 9:20 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 6, 9:20 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
920 PM EDT Tue Aug 6 2024
.SYNOPSIS...
A cold front will continue to sag south across the area through
tonight and stall to our south Wednesday and Wednesday night.
This front will likely lift back north into the area as Tropical
Storm Debby or its remnants move into the area later Friday
into Saturday. Another cold front will move across the area
Saturday into Saturday night, helping to kick what is left of
Debby out. High pressure tries to move toward the area Sunday
into early next week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
915 PM...As of mid evening, the Severe Thunderstorm Watch has
been cancelled as the threat of severe weather has diminished.
That said, there are still widespread heavy showers and storms
ongoing with numerous Flash Flood Warnings in effect across the
area. In fact we have reports of over 5 inches of rain having
fallen within the past few hours around parts of NW Burlington
County NJ around Delran with numerous road closures. The
heaviest of these showers/storms should start to wind down
overnight however rises on area creeks and streams will likely
continue beyond when the rain starts to ease in intensity.
Further, this is only the beginning of what's shaping up to be a
very wet stretch as discussed on the sections below. Expect
overnight lows mainly in the upper 60s to low 70s.
The cold front will continue to sag south into Wednesday, and
eventually push to our south. However, there will remain a
chance of showers and thunderstorms through the day Wednesday
with the potential for additional flooding. Wednesday will be
markedly cooler than Tuesday, with temperatures in the 70s to
low 80s.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
High pressure offshore to the east/northeast and the remnants of
Debby across the Southeast states will keep a deep onshore flow
across the Middle Atlantic through the period. Frequent showers and
a few tstms will be around much of the period. Heavy rains and
flooding will be concerns with the isolated/scattered convection Wed
night/Thu and then again with the more concentrated activity Thu
night Friday. While excessive rain totals are expected, the exact
areas are not certain yet. Cool temperatures will replace the
hot temperatures of late as there will be an abundance of
clouds. The humidity levels will remain high and uncomfortable
however.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A rather dry forecast after a wet period late this week. The start
of the long term will have the last of the rains associated with the
remnants of Debby. The system, which will be exiting the area
Saturday afternoon will be quickly followed by high pressure which
ridges in from the Ohio Valley and remains into next week. Pops
which will still be likely/categorical Fri night will taper to
chance for Sat and further decrease Sat night. Flooding will still
be possible Fri night/early Sat since tropical moisture and decent
lift will be across the area.
Temperatures will be closer to normal, if not a few degrees below
normal, for the weekend and into next week. Mostly low/mid 80s for
highs with some 70s for the far N/W areas. Humidity levels will not
be oppressive either, so a welcome break from the very steamy
summer.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...Limited confidence. Showers and tstms across most
areas the first half of tonight. IFR/low-end MVFR during their
occurrence. After that, lower CIGS continue with areas of fog
and scattered showers late. Variable winds becoming mostly N or
NE.
Wednesday...Off and on showers and thunderstorms will continue
through Wednesday with MVFR and IFR conditions expected. Winds
remain northeast to east 5 to 10 kt. Moderate confidence.
Outlook...
Wednesday night thru Saturday... Periods of IFR/MVFR conditions
during occasional/frequent showers and tstms. Late afternoon
and evening periods are favored. Fog possible during the
overnights.
Sat night thru Monday... VFR expected. Fog at times overnight.
&&
.MARINE...
A Small Craft Advisory remains in effect for portions of the
Atlantic Ocean coastal waters offshore of the central and
southern New Jersey coast for this afternoon and into this
evening as winds are expected to increase to 25 knots. For the
northern New Jersey waters, and Delaware waters, wind are
expected to remain below 25 knots.
Conditions are then expected to remain below advisory levels for
the rest of tonight through Wednesday.
VSBY restrictions in showers and thunderstorms starting this
afternoon and into tonight. The strongest thunderstorms will be
capable of wind gusts in excess of 40 kt and hail. The severe
thunderstorm threat diminishes tonight, but VSBY restrictions in
showers and scattered thunderstorms, with heavy rain being the
main culprit, are expected tonight through Wednesday.
Outlook...
Wed night... sub-SCA mostly with scattered showers and tstms.
Thu thru Sat... SCA conditions much of the time. Occasional showers
and tstms expected.
Sat night/Sunday... sub-SCA. Fair weather
Rip Currents...
Wednesday...Breaking waves 2-3 feet for Ocean County NJ and
northwards, 1-2 feet southwards. Though winds will not be as
strong as Tuesday, they will be directly onshore through much of
the period. There is a MODERATE risk for the development of
dangerous rip currents for both the New Jersey Shore and the
Delaware beaches.
Thursday...Breaking waves 2-3 feet for the NJ shore communities
with 1-2 feet across the Delaware Beaches. Direct onshore flow
and medium period building swells will most likely lead to a
HIGH risk of dangerous rip currents for Ocean and Monmouth
counties and MODERATE risk for the development of dangerous rip
currents for Atlantic/Cape May counties in New Jersey and the
Delaware beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Wednesday morning for PAZ054-055-060>062-
070-071-101>106.
NJ...Flood Watch through Wednesday morning for NJZ001-007>010-
012>020-026-027.
DE...Flood Watch through Wednesday morning for DEZ001.
MD...None.
MARINE...None.
&&
SYNOPSIS...Robertson
NEAR TERM...Fitzsimmons/MPS/Robertson
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...OHara/Robertson
MARINE...Deal/OHara/RobertsonIn the hours before
Local storm report, Aug 6, 10:20 PM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1020 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Rain 1 SW Delran 40.01N 74.96W
08/06/2024 M7.03 Inch Burlington NJ Public
Updates previous rain report from 1 SW
Delran. PWS station KNJRIVER27.
&&
GorseLocal storm report, Aug 6, 10:38 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1038 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Rain 1 SSE Fairview 40.01N 74.94W
08/06/2024 M6.09 Inch Burlington NJ NWS Employee
Rainfall total so far in Delran closer to
the Moorestown border.
&&
GorseLocal storm report, Aug 6, 11:01 PM EDT, 36 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1101 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM Marine Tstm Wind 2 SSW Mantoloking 40.01N 74.06W
08/06/2024 M48 MPH Ocean NJ Mesonet
WxFlow Site: Brick - XMLK.
0334 PM Tstm Wnd Dmg 1 SE West Long Branch 40.28N 74.00W
08/06/2024 Monmouth NJ 911 Call Center
Poles down in West Long Branch with a few
trees down on Marvin Drive. Time estimated.
0350 PM Marine Tstm Wind 1 ESE Manasquan 40.12N 74.03W
08/06/2024 M50 MPH Monmouth NJ Mesonet
NJWXNET: Sea Girt.
0352 PM Marine Tstm Wind 1 WNW Monmouth Beach 40.34N 73.99W
08/06/2024 M39 MPH Monmouth NJ Mesonet
WxFlow Site: Monmouth - XMNB.
0416 PM Flood 1 NE Trenton Mercer Air 40.29N 74.80W
08/06/2024 Mercer NJ Dept of Highways
NJ DOT - TOC South: Flooding on I-295 both
directions south of Exit 73 - Scotch Rd
(Hopewell Twp) 3 Left lanes of 4 lanes
closed. Also visible on traffic camera.
0432 PM Tstm Wnd Dmg 1 E Ocean Twp. 40.25N 74.04W
08/06/2024 Monmouth NJ Public
Multiple trees down throughout Deal. Time
estimated.
0436 PM Flash Flood Pennington 40.33N 74.80W
08/06/2024 Mercer NJ Dept of Highways
NJ31 closed in Pennington both directions.
0439 PM Flood 1 WSW Wanamassa 40.23N 74.04W
08/06/2024 Monmouth NJ Dept of Highways
NJ DOT - TOC South: Flooding on NJ 66
eastbound West of NJ 35 (Ocean Twp) All
lanes closed.
0439 PM Flash Flood 2 ESE Hopewell Twp. 40.30N 74.78W
08/06/2024 Mercer NJ Dept of Highways
NJ DOT - TOC South: Flooding on NJ 31 both
directions South of CR 546/Washington
Crossing Pennington Rd (Hopewell Twp) All
lanes closed.
0441 PM Flash Flood 1 WSW Wanamassa 40.23N 74.04W
08/06/2024 Monmouth NJ Dept of Highways
NJ66 eastbound west of NJ 35 closed due to
flooding.
0444 PM Flood Neptune City 40.20N 74.03W
08/06/2024 Monmouth NJ Dept of Highways
NJ DOT - TOC South: Flooding on NJ 35 both
directions North of Sylvania Av (Neptune
City) All lanes closed.
0445 PM Flash Flood 1 W Trenton Mercer Airp 40.28N 74.83W
08/06/2024 Mercer NJ Dept of Highways
Flooding on I-295 in both directions ramps
to/from Exit 75 - CR 579/Bear Tavern Rd in
Ewing Twp.
0447 PM Flash Flood Deal 40.25N 73.99W
08/06/2024 Monmouth NJ Trained Spotter
Several photos and video of multiple cars
stalled out in flooded roadway on Ocean Ave
in Deal. Time given in report.
0502 PM Tstm Wnd Dmg 3 ENE Pennington 40.35N 74.75W
08/06/2024 Mercer NJ Public
Multiple large trees down lying across W
Shore Dr and Arvida Dr near Pennington. Time
estimated.
0524 PM Tstm Wnd Dmg Bedminster Twp 40.68N 74.65W
08/06/2024 Somerset NJ 911 Call Center
Multiple reports of trees and wires down
throughout Bedminster. Time estimated from
radar.
0525 PM Tstm Wnd Dmg Far Hills 40.68N 74.64W
08/06/2024 Somerset NJ 911 Call Center
Multiple reports of trees and wires down
throughout Far Hills. Time estimated from
radar.
0533 PM Tstm Wnd Dmg 1 WSW Madison 40.75N 74.43W
08/06/2024 Morris NJ Cocorahs
Cocorahs Report: Multiple trees down within
neighborhood of Madison. Time estimated.
0536 PM Tstm Wnd Dmg Madison 40.76N 74.42W
08/06/2024 Morris NJ Public
Reports of several trees down around Madison
NJ area. Time estimated from radar.
0639 PM Flash Flood 1 ENE Ewing 40.28N 74.77W
08/06/2024 Mercer NJ NWS Employee
Shabakunk Creek at Sylva Lake Dam is still
rising and beginning to flood buildings.
0647 PM Flash Flood Monmouth Beach 40.33N 73.98W
08/06/2024 Monmouth NJ 911 Call Center
Relayed report of a disabled vehicle
submerged in water along River Ave. Time
estimated.
0730 PM Flash Flood Yorketown 40.30N 74.33W
08/06/2024 Monmouth NJ Law Enforcement
Commanck Lane is closed due to flooding.
0757 PM Flash Flood 1 E Merchantville 39.95N 75.03W
08/06/2024 Camden NJ Trained Spotter
Trained spotter relays video of flash
flooding at intersection of Haddonfield Rd
and Maple Ave in Cherry Hill.
0804 PM Flash Flood 1 SW South River 40.44N 74.39W
08/06/2024 Middlesex NJ Dept of Highways
NJ DOT - STMC: Flooding on NJ 18 both
directions CR 535/Cranbury Rd (East
Brunswick Twp) All lanes closed northbound.
0805 PM Flash Flood Forks Twp 40.73N 75.19W
08/06/2024 Northampton PA Trained Spotter
Trained spotter relays report of multiple
water rescues earlier this evening in Forks
Twp.
0819 PM Flash Flood 1 S South Amboy 40.46N 74.28W
08/06/2024 Middlesex NJ Dept of Highways
NJ DOT - STMC: Flooding on NJ 35 southbound
ramp to Pine Av (Sayreville) All lanes
closed.
0842 PM Flash Flood 1 SW Delran 40.01N 74.96W
08/06/2024 Burlington NJ Dept of Highways
US 130 at Manor Drive NJ 511 Webcam in
Cinnaminson shows flash flooding on roadway.
At least one car stuck in flooded waters.
0912 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.23W
08/06/2024 M48 MPH Philadelphia PA ASOS
ASOS station KPHL Philadelphia International
Airport.
1040 PM Flash Flood Bristol 40.10N 74.86W
08/06/2024 Bucks PA Emergency Mngr
Multiple reports of flooding in Bristol,
including a roof collapse due to the water
load.
1059 PM Rain Keyport 40.44N 74.20W
08/06/2024 M3.00 Inch Monmouth NJ Trained Spotter
&&Local storm report, Aug 6, 11:09 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1109 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Flash Flood Haddonfield 39.90N 75.03W
08/06/2024 Camden NJ Broadcast Media
Multiple reports of water rescues in the
Haddonfield and Collingswood areas. Time
estimated from radar.
&&
SFJLocal storm report, Aug 6, 11:12 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1112 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood Bensalem 40.11N 74.93W
08/06/2024 Bucks PA Public
Picture on social media of a street flooded
in Bensalem.
&&
SFJLocal storm report, Aug 6, 11:22 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1122 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 1 ESE West Long Branch 40.29N 74.00W
08/06/2024 Monmouth NJ Public
Trees down on Hollywood Avenue. Time
estimated from radar.
&&
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:29 PM EDT | Flash Flood Warning | PHI | Burlington | 4 hr |
| Aug 6, 8:49 PM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Aug 6, 9:12 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 3 hr |
| Aug 6, 9:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 27 min |
| Aug 7, 12:07 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Aug 7, 12:27 AM EDT | Areal Flood Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 5 hr |
| Aug 7, 2:29 AM EDT | Flash Flood Warning | PHI | Cape May, Cumberland | 113 min |
| Aug 7, 8:49 AM EDT | Marine Dense Fog Advisory | PHI | 21 hr | |
| Aug 7, 2:09 PM EDT | Gale Watch | PHI | 13 hr | |
| Aug 7, 2:09 PM EDT | Small Craft Advisory | PHI | 40 hr |
Nearby
Areal Flood Warnings in New Jersey, 2024Areal Flood Warnings in Pennsylvania, 2024Every areal flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.